Anyone taking Celexa (Citalopram) and Klonopin (Clonezepam), feeling depressed/sleepy?
- 18 Mar 2016 by nnhood
- 22 May 2018
- celexa, klonopin, depression, sleep disorders, citalopram, clonazepam, anxiety and stress, sleep disorder
I'm taking 20mg of Celexa cut down from 40 about a year ago, and 5mg of Klonopin. Just once a day usually in the morning. Lately have been really sleepy. I have a tech job where I travel a decent amount so some days I just to go a local park and nap for an hour or so in my car at random times. I feel a little better when I wake up, but I work 8 to 4 and if I take a nap around 1, sometimes I don't wake up till 2:30 or so, so I just head on home and if anyone asks I say I had to meet with a sales rep.
Should I just lower my dose or maybe try Cymbalta as I've heard others say on here? Anyone else been in a similar situation? Just want to have more energy. I drink monster energy drinks and those help to balance it out somewhat but those fade and aren't very good for you anyway.
I take 10 mg of Celexa in the morning and 1 mg of Klonopin before bedtime. I'm guessing that you take .5 mg of Klonopin rather than 5 mg. I am drowsy from this combo & I would be even more tired if I took the klonopin during the day. I did try to take the Celexa at nite but didn't like the way I slept. Klonopin helps w/sleep & anxiety, but does nothing for depression. Years ago I took Zoloft for depression & that did energize me. When I tried it again I did not have the same response. I never took Cymbalta & I read both good & bad about it. Wellbutrin does help some with giving them increased energy. It's just tough w/all the trial and error as the only way of knowing.
Hi, if this has been a random quick onset of tiredness you may want to visit your doctor as it may be something unrelated to the medication. Your doctor may want to run some blood tests to get to the bottom of this?
PLEASE, before you try Cymbalta research it on here, type it in, go to Q&A's then make a discision. I started it 6 weeks ago, I'm already discussing my plan to get off it! Hope this helps, better to be safe than sorry. Drs don't usually tell you, once you're on it you can NOT stop any ole time, you have to wean off so slowly it can take months, and they say the weaning off side effects are the worse thing ever happened to them. I found a new way to get off, gonna discuss with Dr today. I hope you find this helpful, you can never do enough research these days when it come to drugs. Good luck
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Mar 2012 • 3 answers
Posted 6 Apr 2015 • 3 answers
Posted 12 Dec 2015 • 1 answer
Posted 9 Dec 2016 • 2 answers
Posted 16 Dec 2017 • 1 answer